# SDR SWAA2019122339878

- Difficulty date: December 16, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER THE RIGHT OVERWING EXIT DOOR INOP.   REPAIRED EMERGENCY LIGHT IAW SWA SAM 326.
